크론병 환자에게 아자티오프린 치료 중 발생한 비경화성 문맥 고혈압 1예
Azathioprine-Induced Non-Cirrhotic Portal Hypertension in a Patient with Crohn’s Disease
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Thiopurine-based drugs such as azathioprine and 6-MP are among the most common immunosuppressants used to treat inflammatory bowel disease, autoimmune hepatitis, various autoimmune diseases, and patients undergoing organ transplantation. The drugs are associated with various complications, of which one of the most serious is hepatotoxicity that may trigger non-cirrhotic portal hypertension. We report a case with this side-effect in a patient taking azathioprine to treat Crohn’s disease.
Abstract
Thiopurine-based drugs such as azathioprine and 6-MP are among the most common immunosuppressants used to treat inflammatory bowel disease, autoimmune hepatitis, various autoimmune diseases, and patients undergoing organ transplantation. The drugs are associated with various complications, of which one of the most serious is hepatotoxicity that may trigger non-cirrhotic portal hypertension. We report a case with this side-effect in a patient taking azathioprine to treat Crohn’s disease.
참고문헌 (10)
- Nielsen OH, "Review article : the treatment of inflammatory bowel disease with 6-mercaptopurine or azathioprine", Aliment Pharmacol Ther, 15, pp.1699~1708 (2001)
- Connell WR, "Bone marrow toxicity caused by azathioprine in inflammatory bowel disease : 27 years of experience", Gut, 34, pp.1081~1085 (1993)
- Lee WM, "Drug-induced hepatotoxicity", N Engl J Med, 349, pp.474~485 (2003)
- de Boer NKH, "Myelotoxicity and hepatotoxicity during azathioprine therapy", Neth J Med, 63, pp.444~446 (2005)
- de Boer NKH, "6-Thioguanine treatment in inflammatory bowel disease : a critical appraisal by a European 6-TG working party", Digestion, 73, pp.25~31 (2006)
- Haboubi NY, "Role of endothelial cell injury in the spectrum of azathioprine-induced liver disease after renal transplant : light microscopy and ultrastructural observations", Am J Gastroenterol, 83, pp.256~261 (1988)
- Dubinsky MC, "6-thioguanine can cause serious liver injury in inflammatory bowel disease patients", Gastroenterology, 125, pp.298~303 (2003)
- Fraser AG, "The efficacy of azathioprine for the treatment of inflammatory bowel disease : a 30year review", Gut, 50, pp.485~489 (2002)
- Lowry PW, "Measurement of thiopurine methyltransferase activity and azathioprine metabolites in patients with inflammatory bowel disease", Gut, 49, pp.665~670 (2001)
- Stromeyer FW, "Nodular transformation (nodular "regenerative" hyperplasia) of the liver. A clinicopathologic study of 30 cases", Hum Pathol, 12, pp.60~71 (1981)
